| Model Number |
800SR26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); Regurgitation (2259)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately following the implant of this 26mm annuloplasty ring, the valve repair was tested with saline and regurgitation was still present.The ring was explanted and replaced with a bioprosthetic valve.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.